Man silhouette for directory usage2

Aguilar, Raúl M

Professor
Science & Mathematics
Harrington 316A
raguilar@maritime.edu
(508) 830-5000 x2103

Education:

  • Licenciado, Physics, Instituto Balseiro;
  • Ph. D., Mathematics, University of Michigan, Ann Arbor.

Background: 

Joined the Mathematics and Science Departmant in 2004.

Research interests: 

Complex analytic extensions of geodesic flows

Publications:

"Higher order Schwarzians for geodesic flows, moment sequences, and the radius of adapted complexifications". Quarterly Journal of Mathematics. Oxford Series 2.  Volume 64 Issue 1 March 2013  p 1-36

“The Adapted complexification of the two-sphere with a Liouville metric”. 
Quarterly Journal of Mathematics. Oxford, Ser. 2. 60, (2) 133-168 (2009).

“The adapted complexification of an ellipsoid”. 
International Journal of Mathematics, 18, (1) 43-68 (2007).

“Tangentially positive isometric actions and conjugate points.”
Transactions of the American Mathematical Society, 359, (2) 789-825  (2007).

“Moment map, a product structure and Riemannian metrics with no conjugate  
points.” Communications in Analysis & Geometry, 13 (2), 401-439 (2005).

“Symplectic reduction and the complex homogenous Monge-Ampère  
equation.” Annals of Global Analysis and Geometry, 19 (4), 327-353 (2001).

“Pseudo-Riemannian metrics, Kähler-Einstein metrics on Grauert tubes and
harmonic spaces.” Quarterly Journal of Mathematics, Oxford Ser.2 , 51, 1-17 (2000).

“Isotropic almost complex structures on tangent bundles.” Manuscripta Mathematica, 90, 429-436 (1996).